Use Accutane and Risk Bowel Disease

Here's just another reason among many, you shouldn't be treating your acne problems with Accutane: Doing so elevates your risk of inflammatory bowel disease (IBD).

After reviewing 85 cases filed with the FDA related to the toxic acne drug between 1997-2002, researchers earmarked Accutane in only 23 cases as a possible cause of IBD. Of the remaining reports, Accutane was judged to be a probable cause in 58 cases and highly probable in 4 others. That means no cases were ever graded as being doubtful ones either.

Despite all the restrictions in place to safeguard child-bearing women -- not to mention the risk of depression and suicide -- researchers flinched, however, when it came to recommending patients avoid Accutane altogether.

Just another reminder, optimizing your insulin levels is the real answer to controlling acne, and reducing, with the plan of eliminating, grains and sugars from your daily diet is the best way to do that.

And because, stress worsens nearly every disease we encounter, including acne, relying on a safe and effective energy psychology tool like the Emotional Freedom Technique to treat it naturally is a far better alternative than a toxic antidepressant.

American Journal of Gastroenterology, Volume 101, No. 7, July 2006: 1569

Scientific American.com August 15, 2006

Reuters.com August 15, 2006

Click Here and be the first to comment on this article
Post your comment